# SDR COMA0570020

- Difficulty date: February 16, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 5,082 hours, 3,954 cycles
- System (JASC): 3251 · Steering Unit
- Part: Pressure Switch
- Part number: 481051
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5803 RECEIVED A STEERING CAUTION MESSAGE AFTER TAKEOFF FROM CVG, AIRCRAFT RETURNED TO FIELD.  REPLACED THE STEERING PRESSURE SWITCH.
